# SDR V0XR201308260218

- Difficulty date: August 16, 2013
- Submitted: August 26, 2013
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 21,174 hours, 14,398 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: SH670365533
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR RELEASE HANDLE MOUNTS HAVE CORRODED HARDWARE.  R & R HARDWARE ON BRACKETS AND MOUNT SH670-36553-4, SH670-36553-3, AND SH670-36557-5, IAW AMM 52-21-02 AND SRM 51-41-02.
